# SDR RAIA980512

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 83161030010
- Condition: Failed
- Location: Rt Engine
- Part time: 12,262 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7140 - STL - RIGHT ENGINE OIL TEMPERATURE GAUGE READS BELOW ZERO.  MAINTENANCE REPLACED RIGHT OIL TEMPERATURE SENSOR.  (M)
